Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

My father is becoming weak after the treatment of Klebsiella Aerogenes Infection of Urinary

my father is having KLEBSIELLA AEROGENES INFECTION OF URINARY ...,,,,,,but after taking medicine he is becoming weak ,,,will it take time to get his health back
Asked On : Fri, 11 Feb 2011
Answers:  2 Views:  446
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Cardiologist 's  Response
Hi well come to HCM.
You should submit him for culture and sensitivty report to find out effective medicine
on infection, and will help to avoid non effective medicine.Any infection in body will
give weakness and discomfort in body, and to that psychological factor will have additional effect, may be side fecct of drug playing additional role. So it may take little
more time depending on age and confidance of patient.thanks
Answered: Thu, 15 Sep 2011
I find this answer helpful
OBGYN Dr. Reji. D's  Response
thanks for choosing healthcaremagic
klebsiella is the common cause of compicated uti.these bacteria is resistant to most of need a specialised treatment(combination of antibiotics).it is usualy seen in anemia, permanent urinary catheter, and previous antibiotic use( Fluoroquinolones).it will take some time to recover a speed recovery by drinking lots of water to flush the bacteria from your urinary tract. Boost your immune system and fight off all sorts of infections by taking a daily multivitamin. Always wipe front to back after a bowel movement to prevent bacteria from finding its way into your urinary tract. Clean your genitals thoroughly with warm water and mild soap at least once a day . Also, urinate as soon as you feel the need to avoid a buildup of urine in your bladde
Answered: Tue, 26 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor